Journal of Graph Theory

Cover image for Journal of Graph Theory

Winter 1985

Volume 9, Issue 4

Pages fmi–fmi, 445–573

  1. Masthead

    1. Top of page
    2. Masthead
    3. Articles
    1. Masthead (page fmi)

      Article first published online: 3 OCT 2006 | DOI: 10.1002/jgt.3190090401

  2. Articles

    1. Top of page
    2. Masthead
    3. Articles
    1. Ulam, the man and the mathematician (pages 445–449)

      Paul Erdös

      Article first published online: 3 OCT 2006 | DOI: 10.1002/jgt.3190090402

    2. The graph reconstruction number (pages 451–454)

      Frank Harary and Michael Plantholt

      Article first published online: 3 OCT 2006 | DOI: 10.1002/jgt.3190090403

    3. A note on the matching numbers of triangle-free graphs (pages 455–458)

      Roberto W. Frucht and Reinaldo E. Giudici

      Article first published online: 3 OCT 2006 | DOI: 10.1002/jgt.3190090404

    4. Classes of interval graphs under expanding length restrictions (pages 459–472)

      P. C. Fishburn and R. L. Graham

      Article first published online: 3 OCT 2006 | DOI: 10.1002/jgt.3190090405

    5. On Stockmeyer's non-reconstructible tournaments (pages 473–476)

      William L. Kocay

      Article first published online: 3 OCT 2006 | DOI: 10.1002/jgt.3190090406

    6. On graphs with prescribed median I (pages 477–481)

      G. R. T. Hendry

      Article first published online: 3 OCT 2006 | DOI: 10.1002/jgt.3190090407

    7. An upper bound for the ramsey number r(K5 − e) (pages 483–485)

      H. Harborth and I. Mengersen

      Article first published online: 3 OCT 2006 | DOI: 10.1002/jgt.3190090408

    8. On the chromatic number of the product of graphs (pages 487–495)

      D. Duffus, B. Sands and R. E. Woodrow

      Article first published online: 3 OCT 2006 | DOI: 10.1002/jgt.3190090409

    9. Bichromaticity of bipartite graphs (pages 497–502)

      Dan Pritikin

      Article first published online: 3 OCT 2006 | DOI: 10.1002/jgt.3190090410

    10. Lower-bounds on the connectivities of a graph (pages 503–511)

      Abdol H. Esfahanian

      Article first published online: 3 OCT 2006 | DOI: 10.1002/jgt.3190090411

    11. Some conditions for the existence of f-factors (pages 513–521)

      P. Katerinis

      Article first published online: 3 OCT 2006 | DOI: 10.1002/jgt.3190090412

    12. On superperfect noncomparability graphs (pages 523–532)

      Thomas Andreae

      Article first published online: 3 OCT 2006 | DOI: 10.1002/jgt.3190090413

    13. An upper bound for the k-domination number of a graph (pages 533–534)

      E. J. Cockayne, B. Gamble and B. Shepherd

      Article first published online: 3 OCT 2006 | DOI: 10.1002/jgt.3190090414

    14. The square of a connected S(K1,3)-free graph is vertex pancyclic (pages 535–537)

      George Hendry and Walter Vogler

      Article first published online: 3 OCT 2006 | DOI: 10.1002/jgt.3190090415

    15. On partitioning the edges of graphs into connected subgraphs (pages 539–549)

      M. Jünger, G. Reinelt and W. R. Pulleyblank

      Article first published online: 3 OCT 2006 | DOI: 10.1002/jgt.3190090416

    16. Cataloguing the graphs on 10 vertices (pages 551–562)

      R. D. Cameron, C. J. Colbourn, R. C. Read and N. C. Wormald

      Article first published online: 3 OCT 2006 | DOI: 10.1002/jgt.3190090417

    17. Enumeration of cyclically 4-connected cubic graphs (pages 563–573)

      Nicholas C. Wormald

      Article first published online: 3 OCT 2006 | DOI: 10.1002/jgt.3190090418

SEARCH

SEARCH BY CITATION